Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Easton

Member
  • Total Reviews

    0
  • Content Count

    20
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Easton

  • Rank
    New Member
  1. I LOVE LOVE LOVE their make-up! It doesn't break my skin out at all! If I dust it on my chest, I do tend to get a couple of bumps the next day, but for my face, it's great. If it gets wet, it doesn't smear like other foundations, it almost becomes part of your skin. Pretty great stuff. Definately buy it from Sephora though. If you buy it from the Bare Minerals/Escentuals site, it takes FOREVER to get your product. They totally suck at getting you your make-up in a timely fashion, but Sephora is
  2. Spironolactone has worked for me. It takes a good 4 months to fully clear your skin, so be patient, don't pick and it will work its magic. If you are feeling crappy, I would contact your doc. Spironolactone is a dieuretic used for high blood pressure and if it is bringing yours down too low, it could be causing you to feel crappy (tired, fatigue, light headed). One of the side effects is fatigue- so it just could be the drug itself. It is potassium sparing however it can still affect your potass
  3. Vitamin E deficiency is Rare in humans, so over hauling with too much of a good thing could prove to do more bad than good. You get vitamin E from your diet, and supplementing your body with even more could make some people experience nausea, headaches and GI tract problems. Point is, you really don't need that much of vitamin E. You can find a dietary index of requirements if you do a search on the net. Just do research before you put more of any supplement into your body! You may have acne, b
  4. Yes, it sure does. If you are girl you will get it quite easily from most dermatologists; if you are a guy it may take a little more convincing, but, certainly, still attainable. You can also get it as a topical drug (2%-5% concentration usually). It is a hypertensive drug (used for high blood pressure usually) so it may cause your BP to drop, but it may not. I have been on it for a year now. At first, WOW my oily skin was GONE! Now it seems as though it is coming back... Not sure why, but
  5. I just completed my 3rd treatment. The first was a joke, the lady only did 33 pulses and said "we're done" then tried to charge me for the price of 100 pulses! Needless to say I complained and the next time I went back she did 67 pulses with no charge (since I had paid $300 for not even the full 100 pulses!). I think the first treatment she didn't have it on a very high setting, and honestly I saw NO results. The second treatment she did the 67 pulses and supposably the setting was at 12. I didn
  6. Can anyone post any progress pics of treatments that worked for their scarring? I am considering treatments and would like to see what others have experienced.
×